# SDR VNAA0111015

- Difficulty date: November 30, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 17,030 hours, 15,116 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

WHILE ADDING POWER DURING TAKE OFF, THE CABIN FILLED WITH SMOKE AND THE CREW ABORTED TAKE OFF.  THE CREW ENSURED ALL PASSENGERS WERE FIT TO RETURN TO THE GATE.  AFTER RETURNING TO THE GATE, MAINTENANCE INSPECTED AND FOUND DE-ICE FLUID HAD GOTTEN INTO THE APU ANDHAD CAUSED THE SMOKE.  MAINTENANCE THEN PERFORMED A GROUND OPERATIONAL CHECK  WITH THE AIRCRAFT.  BOTH THE PACK SYSTEM AND APU SYSTEM CHECKED GOOD.  THE AIRCRAFTWAS THEN RELEASED FOR SERVICE.
